# SDR ASOA2014032410162

- Difficulty date: February 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT FAILED FUNCTIONAL CHECK AT 60 LB MAX IS 40.  LUBED LT FWD OVERWING EMERGENCY EXIT IAW AMM 12-20-52, TASK 12-20-52-640-802.    COMPLIED WITH EMERGENCY EXIT DOOR FUNCTIONAL CHECK, LEFT FRONT DOOR IAW AMM 52-21-00-720-802, OPS CHECKED GOOD.
